Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Brown, Brian Malcolm and Grubb, G. and Wood, Ian Geoffrey (2009) M -functions for closed extensions of adjoint pairs of operators with applications to elliptic boundary problems. Mathematische Nachrichten, 282 (3). pp. 314-347. ISSN 0025-584X. (The full text of this publication is not available from this repository)

This list was generated on Sun Jul 6 19:32:42 2014 BST.